International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Linear Cryptanalysis of Reduced-Round SIMECK Variants

Authors:
Nasour Bagheri
Download:
URL: https://eprint.iacr.org/2015/716
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26355,
  title={Linear Cryptanalysis of Reduced-Round SIMECK Variants},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={716},
  url={https://eprint.iacr.org/2015/716},
  author={Nasour Bagheri},
  year=2015
}